# SDR ASAA2014022707024

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,887 hours, 8,342 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A41012
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CAB ZONE TEMP ILLUMINATES WITH MASTER CAUTION RECALL, EXT WITH RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE PROCEDURE.  FOUND FAULT LIGHT ZONE ON (TRIM VALVE) ON 1 CONT NO FAULTS ON NR 2.  CLEARED FAULT. DUE TO HISTORY ACCOMP GVI OF V146 & V145. CHECK OK.  INSP.  AFT CABIN ZONE TEMP SENSOR FAN (M1446) NOTICED GRINDING NOISE COMING FROM FAN. REPLACE FAN (M1446) WITH NEW ONE. ACCOMP FAN TEST, TEST PASS. RAN PACKS FOR 30MIN VERIFIED NO ZONE TEMP LIGHTS IN FLT DECK. REACCOMPLISHED PACK/ZONE TEMP CONT BITE PROCEDURE NO FAULTS FOUND REF MM 21-61-11-400-801 & FIM 21-61, TASK 863 & 21-62 TASK 801.
